# SDR VNAA202401210002

- Difficulty date: December 29, 2023
- Submitted: January 21, 2024
- Operation: Air carrier
- Aircraft: N564NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15351
- Aircraft time: 20,466 hours, 18,274 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67033052963
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLES OF PREVIOUS REPAIR AT CENTER COCKPIT FLOOR BEAM LBL12 AT FS280.00 FLOOR INTERNAL SUPPORT STRUCTURE BELOW FLIGHT COMPARTMENT.    PREVIOUS REPAIR AT CENTER COCKPIT FLOOR BEAM LBL12 AT FS280.00 FLOOR INTERNAL SUPPORT STRUCTURE WAS REPLACED PER REO 690-53-11-1653 REV. --
